MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C); ENZYMATIC, CARBON-DIOXIDE

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C); ENZYMATIC, CARBON-DIOXIDE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported an erroneous depressed carbon dioxide, concentrated (co2_c) patient sample result was obtained on an atellica ch 930 analyzer.The erroneous result was reported to the physician, who did not question the result.The same sample was reprocessed on an alternate atellica ch 930 analyzer.A higher result was obtained, considered correct, and reported to the physician.There is no known reports of patient intervention or adverse health consequences due to the erroneous depressed carbon dioxide, concentrated (co2_c) result.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center regarding an erroneous depressed carbon dioxide, concentrated (co2_c) patient sample result obtained on an atellica ch 930 analyzer.Siemens healthcare diagnostics is investigating the event.
 
Additional Manufacturer Narrative
Additional information (15-oct-2024): service operations support (sos) team (formerly headquarter support center (hsc)) concluded the investigation of the event.Sos reviewed the instrument data and found the erroneous depressed result was from a particular reagent pack.Quality control (qc) was out of lab ranges.The customer used a new reagent pack and both qc and patient sample results were acceptable.Sos concluded the cause of the event is consistent with a damaged seal, that was not apparent and allowed exposure to carbon dioxide.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.In section h6, the investigation finding and investigation conclusion codes were updated.Initial mdr 2432235-2024-00212 was filed on 01-oct-2024.

Brand Name
ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C)
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key20344036
Report Number2432235-2024-00212
Device Sequence Number20803294
Product Code KHS
UDI-Device Identifier00630414595900
UDI-Public(01)00630414595900(10)130494(17)241217
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K100289
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2024
Device Model NumberN/A
Device Catalogue Number11097521
Device Lot Number130494
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer10/15/2024
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date11/07/2024
Date Device Manufactured12/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale